Abstract and Applied Analysis

On Certain Subclass of Harmonic Starlike Functions

A. Y. Lashin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Coefficient conditions, distortion bounds, extreme points, convolution, convex combinations, and neighborhoods for a new class of harmonic univalent functions in the open unit disc are investigated. Further, a class preserving integral operator and connections with various previously known results are briefly discussed.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 467929, 7 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412605989

Digital Object Identifier
doi:10.1155/2014/467929

Mathematical Reviews number (MathSciNet)
MR3198195

Zentralblatt MATH identifier
1317.30016

Citation

Lashin, A. Y. On Certain Subclass of Harmonic Starlike Functions. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 467929, 7 pages. doi:10.1155/2014/467929. https://projecteuclid.org/euclid.aaa/1412605989


Export citation

References

  • J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae: Series A I. Mathematica, vol. 9, pp. 3–25, 1984.
  • J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999.
  • H. Silverman and E. M. Silvia, “Subclasses of harmonic univalent functions,” The New Zealand Journal of Mathematics, vol. 28, no. 2, pp. 275–284, 1999.
  • H. Silverman, “Harmonic univalent functions with negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 283–289, 1998.
  • O. P. Ahuja and J. M. Jahangiri, “A subclass of harmonic univalent functions,” Journal of Natural Geometry, vol. 20, no. 1-2, pp. 45–56, 2001.
  • R. M. Ali, B. A. Stephen, and K. G. Subramanian, “Subclasses of harmonic mappings defined by convolution,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1243–1247, 2010.
  • R. M. El-Ashwah, M. K. Aouf, A. A. M. Hassan, and A. H. Hassan, “A unified representation of some starlike and convex harmonic functions with negative coefficients,” Opuscula Mathematica, vol. 33, no. 2, pp. 273–281, 2013.
  • B. A. Frasin, “Comprehensive family of harmonic univalent functions,” SUT Journal of Mathematics, vol. 42, no. 1, pp. 145–155, 2006.
  • J. M. Jahangiri, “Coefficient bounds and univalence criteria for harmonic functions with negative coefficients,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 52, no. 2, pp. 57–66, 1998.
  • J. M. Jahangiri, G. Murugusundaramoorthy, and K. Vijaya, “Starlikeness of harmonic functions defined by Ruscheweyh derivatives,” Indian Academy of Mathematics, vol. 26, no. 1, pp. 191–200, 2004.
  • A. Janteng and S. A. Halim, “Properties of harmonic functions which are convex of order $\beta $ with respect to symmetric points,” Tamkang Journal of Mathematics, vol. 40, no. 1, pp. 31–39, 2009.
  • Y. C. Kim, J. M. Jahangiri, and J. H. Choi, “Certain convex harmonic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 8, pp. 459–465, 2002.
  • N. Magesh and S. Mayilvaganan, “On a subclass of harmonic convex functions of complex order,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 496731, 13 pages, 2012.
  • S. Nagpal and V. Ravichandran, “A subclass of close-to-convex harmonic mappings,” Complex Variables and Elliptic Equations, vol. 59, no. 2, pp. 204–216, 2014.
  • S. Nagpal and V. Ravichandran, “A comprehensive class of harmonic functions deined by convolution and its connection with integral transforms and hypergeometric functions,” Studia Universitatis Babeş-Bolyai Mathematica, vol. 59, no. 1, pp. 41–55, 2014.
  • K. G. Subramanian, B. A. Stephen, and S. K. Lee, “Subclasses of multivalent harmonic mappings defined by convolution,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 35, no. 3, pp. 717–726, 2012.
  • M. Obradovic and S. B. Joshi, “On certain classes of strongly starlike functions,” Taiwanese Journal of Mathematics, vol. 2, no. 3, pp. 297–302, 1998.
  • K. S. Padmanabhan, “On sufficient conditions for starlikeness,” Indian Journal of Pure and Applied Mathematics, vol. 32, no. 4, pp. 543–550, 2001.
  • J.-L. Li and S. Owa, “Sufficient conditions for starlikeness,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 3, pp. 313–318, 2002.
  • N. Xu and D. Yang, “Some criteria for starlikeness and strongly starlikeness,” Bulletin of the Korean Mathematical Society, vol. 42, no. 3, pp. 579–590, 2005.
  • S. Singh and S. Gupta, “First order differential subordinations and starlikeness of analytic maps in the unit disc,” Kyungpook Mathematical Journal, vol. 45, no. 3, pp. 395–404, 2005.
  • A. Y. Lashin, “On a certain subclass of starlike functions with negative coefficients,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 2, pp. 1–18, 2009.
  • H. Silverman, “Partial sums of starlike and convex functions,” Journal of Mathematical Analysis and Applications, vol. 209, no. 1, pp. 221–227, 1997.
  • A. W. Goodman, “Univalent functions and nonanalytic curves,” Proceedings of the American Mathematical Society, vol. 8, no. 3, pp. 598–601, 1957.
  • S. Ruscheweyh, “Neighborhoods of univalent functions,” Proceedings of the American Mathematical Society, vol. 81, no. 4, pp. 521–527, 1981.
  • O. Altintas, Ö. Özkan, and H. M. Srivastava, “Neighborhoods of a class of analytic functions with negative coefficients,” Applied Mathematics Letters, vol. 13, no. 3, pp. 63–67, 2000.
  • S. Porwal and M. K. Aouf, “On a new subclass of harmonic univalent functions defined by fractional calculus operator,” Journal of Fractional Calculus and Applications, vol. 4, no. 10, pp. 1–12, 2013. \endinput